No, Neurontin is not addictive. However, it's not a drug that you should stop taking abruptly because doing so can actually cause seizures. When stopping it, it's important to taper off slowly under the care of a doctor.
You could be right though.. I just know that from what other members have posted, I was amazed when I saw/heard/read that so many people were addicted to the weirdest things....but then again, some people could view us as weird for being addicted to pain pills, you know? HAHA!
yeah you are right, and we prob are a little wierd, and perhaps it has nothing to do with pain pills, but yeah i seen on here about a moth ball addiction?????????? i did not know rather it was a joke or not so i did the smart thing and said nothing. But on a real note, people all are differant and you never know what might get you, be your weakness, get you hooked........so its best to avoid!!!!!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.